# SDR DXTA2023063089860

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 5,546 hours, 3,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON DIVIDING WALL BEHIND SEAT NUMBER 7 IS INOPERATIVE DURING  EMER LTS CHECK.  POWERED UP AC AND VERIFIED THAT THE EXIT SIDN IN THE LH AFT BULKHEAD DID NOT WORK PROPERLY REMOVED DEFECTIVE EXIT SIGN FROM THE LH AFT BULKHEAD PT#9919054-1 SN 17C324 AND INSTALLED A NEW UNIT PT#9919054-1 SN 19G289 IAW CE-680AS M
